# SDR DALA2021083005096

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 58,217 hours, 26,995 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Faulted
- Location: Nr 2 Elac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 ABORTED T/O DUE TO F/CTL ELAC 2 PITCH FAULT MESSAGE AT 40 KNOTS. RESET PER MCC INSTRUCTIONS. CORRECTIVE ACTION: R/R ELEVATOR SERVO CONTROL ACTUATOR SERVO VALVE PER A320 AMM 27-51. OPS TEST WAS GOOD. THERE WERE MULTIPLE LOG PAGES WRITTEN FOR THIS INCIDENT. (8008384)
